zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A comparison study between the modified decomposition method and the traditional methods for solving nonlinear integral equations. (English) Zbl 1105.65128
Summary: We conduct a comparative study between the modified decomposition method and two of the traditional methods for analytic treatment of nonlinear integral and integro-differential equations. The proper implementation of the modified method can dramatically minimize the size of work if compared to existing traditional techniques. The analysis is accompanied by examples that demonstrate the comparison and show the pertinent features of the modified technique.

65R20Integral equations (numerical methods)
45G10Nonsingular nonlinear integral equations
45J05Integro-ordinary differential equations
Full Text: DOI
[1] Tricomi, F. G.: Integral equations. (1982)
[2] Pachpatte, B. G.: On mixed Volterra -- Fredholm type integral equations. Indian J. Pure appl. Math. 17, 488-496 (1986) · Zbl 0597.45012
[3] Hacia, L.: On approximate solution for integral equations of mixed type. ZAMM. Z. Angew. math. Mech. 76, 415-416 (1996) · Zbl 0900.65389
[4] Brunner, H.: On the numerical solution of nonlinear volterral -- Fredholm integral equation by collocation methods. SIAM J. Numer. anal. 27, No. 4, 987-1000 (1990) · Zbl 0702.65104
[5] Guoqiang, H.: Asymptotic error expansion for the Nyström method for a nonlinear Volterra -- Fredholm equations. J. comput. Appl. math. 59, 49-59 (1995) · Zbl 0834.65137
[6] Thieme, H. R.: A model for the spatio spread of an epidemic. J. math. Biol. 4, 337-351 (1977) · Zbl 0373.92031
[7] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[8] Adomian, G.: A review of the decomposition method and some recent results for nonlinear equation. Math. comput. Modell. 13, No. 7, 17-43 (1992) · Zbl 0713.65051
[9] Maleknejad, K.; Hadizadeh, M.: A new computational method for Volterra -- Fredholm integral equations. J. comput. Math. appl. 37, 1-8 (1999) · Zbl 0940.65151
[10] Wazwaz, A. M.: A reliable treatment for mixed Volterra -- Fredholm integral equations. Appl. math. Comput. 127, 405-414 (2002) · Zbl 1023.65142
[11] Wazwaz, A. M.: A reliable modification of Adomian’s decomposition method. Appl. math. Comput. 102, 77-86 (1999) · Zbl 0928.65083
[12] Wazwaz, A. M.: The numerical solution of special fourth-order boundary value problems by the modified decomposition method. Int. J. Comput. math. 79, No. 3, 345-356 (2002) · Zbl 0995.65082
[13] Wazwaz, A. M.: A first course in integral equations. (1997) · Zbl 0924.45001
[14] Wazwaz, A. M.: Partial differential equations: methods and applications. (2002) · Zbl 1079.35001
[15] Wazwaz, A. M.: A reliable technique for solving the weakly singular second-kind Volterra-type integral equations. Appl. math. Comput. 80, 287-299 (1996) · Zbl 0880.65122
[16] Wazwaz, A. M.: Analytical approximations and Padé approximants for Volterra’s population model. Appl. math. Comput. 100, 13-25 (1999) · Zbl 0953.92026
[17] Wazwaz, A. M.: The modified decomposition method and Padé approximants for solving Thomas -- Fermi equation. Appl. math. Comput. 105, 11-19 (1999) · Zbl 0956.65064
[18] Wazwaz, A. M.: A new algorithm for calaculating Adomian polynomials for nonlinear operators. Appl. math. Comput. 111, 53-69 (2000) · Zbl 1023.65108